Alert archive / Utah / Special Weather Statements in 2021
Special Weather Statement, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this special weather statement at Jul 31, 2021, 6:47 PM MDT for Tooele County, Utah. It was in force for 28 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2021, 6:47 PM MDT (00:47 UTC)
- Expired
- Jul 31, 2021, 7:15 PM MDT
- In force
- 28 min
- Issued by
- NWS Salt Lake City, UT
County Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 126 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 6:50 PM MDT | NON-TSTM WND GST 41 | Dugway, UT | ENGLISH VILLAGE - 4788 FT |
| Jul 31, 7:00 PM MDT | NON-TSTM WND GST 44 | Vernon, UT | VERNON HILL - 5761 FT |
| Jul 31, 7:05 PM MDT | NON-TSTM WND GST 44 | Dugway, UT | DURAND ROAD - 4538 FT |
| Jul 31, 7:10 PM MDT | NON-TSTM WND GST 53 | Dugway, UT | UPPER CEDAR MTN - 7052 FT |
| Jul 31, 7:15 PM MDT | NON-TSTM WND GST 53 | Dugway, UT | WHITE SAGE - 4363 FT |
| Jul 31, 7:20 PM MDT | NON-TSTM WND GST 41 | Dugway, UT | DITTO - 4345 FT |
| Jul 31, 7:20 PM MDT | NON-TSTM WND GST 50 | Dugway, UT | CAMEL BACK MTN - 5077 FT |
| Jul 31, 7:24 PM MDT | NON-TSTM WND GST 47 | Dugway, UT | DUGWAY-S - 4385 FT |
| Jul 31, 7:24 PM MDT | NON-TSTM WND GST 49 | Dugway, UT | DUGWAY-N - 5194 FT |
| Jul 31, 7:25 PM MDT | NON-TSTM WND GST 49 | Dugway, UT | BAKER LAB - 4294 FT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2595 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
475
WWUS85 KSLC 010047
SPSSLC
Special Weather Statement
National Weather Service Salt Lake City UT
647 PM MDT Sat Jul 31 2021
UTZ101-102-115-010115-
Western Millard and Juab Counties UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-
647 PM MDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JUAB AND
SOUTHEASTERN TOOELE COUNTIES UNTIL 715 PM MDT...
At 646 PM MDT, National Weather Service Doppler radar indicated a
cluster of strong thunderstorms over Dugway English Village...moving
north at 10 mph.
Wind gusts up to 50 mph will be possible.
Locations impacted include...
Dugway English Village, Vernon, Skull Valley, Dugway Proving Ground
Test Range and Lofgreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio and
available television stations for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3992 11223 3991 11288 4044 11319 4044 11274
4021 11255 4011 11225
TIME...MOT...LOC 0046Z 168DEG 9KT 4023 11276
$$
NDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this special weather statement went out at Jul 31, 3:12 PM MDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 31, 3:12 PM MDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 312 PM MDT Sat Jul 31 2021 .SYNOPSIS...Deep moisture will remain across Utah and southwest Wyoming through Monday. This will result in an extended period of thunderstorm chances with a heavy rain threat, along with temperatures trending slightly below normal. A warming and drying trend is anticipated by midweek. && .SHORT TERM (Through 12Z Tuesday)...Utah and southwest Wyoming remain under a moist southerly flow this afternoon with high pressure centered just to the east. PWs are in excess of 1.0" across the majority of the area, with some values as high as 1.4" over parts of western Utah. With daytime heating, showers and thunderstorms have predictably developed over the higher terrain with some storms drifting into some valleys just to the north of the terrain. Convection will continue to develop through the afternoon and into the early evening, with very heavy rain possible with any storms that develop along with gusty winds, frequent lightning, and small hail. The clouds and moisture will also keep high temperatures at or below seasonal normals once again. Shortwave energy over the Great Basin is expected to lift northward, reaching far northwest Utah Sunday afternoon before sliding east across northern Utah through Monday. This will provide additional instability, especially across western and northern portions of the forecast area. This will also bring some better shear which could lead to more organized and/or longer lived convection. As a result, anticipating that tomorrow will be at least a bit more active than today. However, as this wave lifts northward, it will start to bring some drier air into southwest Utah as early as tomorrow afternoon, so convection should be more focused over central and northern Utah. Drier air will continue to move in from the south on Monday as high pressure builds over the Great Basin. Still anticipating another good round of convection for northern and eastern portions of the forecast area but southern and western portions of the area should be noticeably drier and less active. .LONG TERM (After 12Z Tuesday)...Monsoon activity ends, but some diurnal convection will linger over the higher terrain. Most everyone will see a quiet and dry forecast for much of the week and into next weekend, with warming temperatures. Slight subtleties emerge within the long range model outputs for a weak monsoon surge occurring across far southern Utah by next weekend. A large amplitude ridge axis across the interior west will extend north into northern Montana. Utah will be positioned underneath the ridge axis with the flow shifting to a northerly flow. This pattern will shutoff the monsoon moisture hose and we will continue to dry out. Given the rich plumes of moisture that was pumped into Utah from the monsoonal surges, residual moisture across the higher terrain should be enough to kick start some diurnal convection on Tuesday. The drying trend will really begin to take off Wednesday as a trough axis swings into the California coast and breaks down the ridge axis over Utah. As this trough continues to move east strong winds develop aloft and these winds will begin to advect very dry air sitting across the crest of the Sierra's into Utah Wednesday and Thursday. Temperatures will also respond by warming back to seasonal normals on Wednesday, then slightly above normal temperatures can be expected on Thursday. In this type of pattern where we have a trough shifting the flow aloft to dry southwesterly flow that will advect a dry airmass across Utah, we would begin to address some fire weather concerns. With the multiple rounds of wetting rains and the moist airmass we have had in place, current fire weather concerns are low at this time, but will be monitored going forward. Some isolated thunderstorms will again be possible but coverage will be sparse and may only be confined to typical convergence zone, initiation points i.e., Boulder Mountain and the Uinta's on Thursday and Friday. Heading into Day 7 (Next Saturday), some subtle hints at for a return of a weak monsoon begin to emerge in some of the long range model outputs for areas across far southern Utah and the southern Utah mountains. Low end PoPS were added to account for this, but overall confidence is low at this time. && .AVIATION...KSLC...VFR conditions are expected through the TAF period. Showers and thunderstorms will likely develop over the terrain to the east and southwest of the terminal around 20z. Confidence is low of these impacting the terminal, but TEMPO groups may be added if confidence increases. Best window for thunderstorm activity will be from 20z- 03z. There is a 60% chance for gusty and erratic winds to impact the terminal from nearby thunderstorm outflows. Vicinity showers and thunderstorms will keep the winds out of the west-northwest through 03z, then switch to a prevailing southerly flow through the morning. Rest of Utah and southwest Wyoming...Widespread VFR conditions will prevail across the airspace. Showers and thunderstorms have developed across northern and southern Utah this afternoon. The window for thunderstorms will be from 21-03z. Erratic outflow winds are the primary aviation concern, followed by the potential for brief locally heavy rain should a storm impact a terminal directly. Due to the heavy rain, storms will be capable of MVFR/IFR visibilities and may obscure terrain. && .FIRE WEATHER...Monsoonal moisture remains in place across the region, which will allow for scattered to numerous showers and thunderstorms through Monday, primarily during the afternoon and early evening. Convection through tonight will be primarily focused over the higher terrain with some drift into the valleys during the late afternoon into the early evening. Sunday looks to be more active, however, as a weak weather disturbance brushes by the area. With abundant moisture in place any storms that form will be capable of producing heavy rainfall. Temperatures will continue to run a bit below normal, and relative humidity values will remain elevated with good to excellent overnight recovery. As this weather system passes moves east of the area, drier air will spread across the region beginning Tuesday, remaining in place for the middle to latter part of the upcoming week. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && SHORT TERM/FIRE WEATHER...Traphagan LONG TERM/AVIATION...Woodward For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jul 31, 5:41 AM MDT, 13 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 541 AM MDT Sat Jul 31 2021 UTZ101>131-WYZ021-011200- Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley- Utah Valley-Cache Valley/Utah Portion-Wasatch Back- Bear Lake and Bear River Valley-Wasatch Mountains I-80 North- Wasatch Mountains South of I-80-Western Uinta Mountains- Wasatch Plateau/Book Cliffs-Western Uinta Basin- Western Millard and Juab Counties-Eastern Juab/Millard Counties- Central Mountains-Sanpete Valley-Sevier Valley-Castle Country- San Rafael Swell-Southwest Utah-Lower Washington County- Zion National Park-Southern Mountains-Upper Sevier River Valleys- Bryce Canyon Country-South Central Utah- Capitol Reef National Park and Vicinity-Western Canyonlands- Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming- 541 AM MDT Sat Jul 31 2021 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Showers and thunderstorms capable of producing heavy rain and gusty winds are expected this afternoon and evening. There is a potential for localized flash flooding, especially in south wester Utah and in prone areas such as slot canyons, burn scars, areas of steep terrain, and normally dry washes and streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday The moist airmass will remain in place through Monday. Daily showers and thunderstorms capable of heavy rain and gusty winds will occur each afternoon and evening across much of the forecast area. Drier air will move into the area beginning Tuesday, and remain in place through the remainder of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Special weather statement, Jul 31, 5:25 PM MDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 525 PM MDT Sat Jul 31 2021 UTZ101-115>118-010000- Sanpete Valley UT-Western Millard and Juab Counties UT- Central Mountains UT-Great Salt Lake Desert and Mountains UT- Eastern Juab/Millard Counties UT- 525 PM MDT Sat Jul 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SANPETE... NORTHEASTERN MILLARD...EASTERN JUAB AND SOUTHEASTERN TOOELE COUNTIES UNTIL 600 PM MDT... At 524 PM MDT, National Weather Service Doppler radar indicated strong thunderstorms along a line extending from 21 miles north of Delta to near Scipio...and moving northeast around 20 mph. Wind gusts up to 50 mph will be possible. Locations impacted include... Scipio, Leamington, Lynndyl, Mills, Little Sahara State Park and Yuba Lake State Park. This includes the following highways... Interstate 15 between mile markers 187 and 212. US Route 6 between mile markers 101 and 124. US Route 50 between mile markers 130 and 134. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Strong winds with these showers may occur well ahead of any rain. Do not wait for rain or the sound of thunder before taking cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from windows. If on or near Fool Creek Reservoir, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 3998 11246 3936 11170 3913 11200 3966 11268 TIME...MOT...LOC 2324Z 218DEG 28KT 3967 11257 3924 11202 ND
Special weather statement, Jul 31, 5:37 PM MDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 537 PM MDT Sat Jul 31 2021 UTZ122-124-125-010015- Southwest Utah UT-Southern Mountains UT-Zion National Park UT- 537 PM MDT Sat Jul 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WASHINGTON AND SOUTH CENTRAL IRON COUNTIES UNTIL 615 PM MDT... At 537 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near New Harmony, or 15 miles southwest of Cedar City...moving southeast at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible. Locations impacted include... New Harmony. This includes the following highways... Interstate 15 between mile markers 41 and 46. Utah Route 56 between mile markers 35 and 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3772 11350 3774 11328 3747 11318 3741 11348 TIME...MOT...LOC 2337Z 334DEG 10KT 3756 11331 WOODWARD
Special weather statement, Jul 31, 6:07 PM MDT, 40 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 607 PM MDT Sat Jul 31 2021 UTZ101-010030- Great Salt Lake Desert and Mountains UT- 607 PM MDT Sat Jul 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOOELE COUNTY UNTIL 630 PM MDT... At 606 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Skull Valley, or 12 miles north of Dugway English Village...moving north at 10 mph. Wind gusts up to 50 mph will be possible. Locations impacted include... Skull Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. This storm may intensify, so be certain to monitor local radio and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4032 11274 4042 11297 4065 11299 4054 11272 TIME...MOT...LOC 0006Z 168DEG 9KT 4042 11281 ND
Special weather statement, Jul 31, 6:09 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 609 PM MDT Sat Jul 31 2021 UTZ123>125-128-010100- South Central Utah UT-Southern Mountains UT-Zion National Park UT- Lower Washington County UT- 609 PM MDT Sat Jul 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WASHINGTON...WEST CENTRAL KANE AND SOUTH CENTRAL IRON COUNTIES UNTIL 700 PM MDT... At 609 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Zion National Park...moving northwest at 15 mph. Pea size hail and wind gusts of 40 to 55 mph will be possible. Locations impacted include... Zion National Park, Springdale and Rockville. This includes Interstate 15 between mile markers 35 and 36. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3722 11283 3715 11303 3739 11326 3755 11290 TIME...MOT...LOC 0009Z 154DEG 12KT 3730 11300 WOODWARD
Special weather statement, Jul 31, 6:26 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 626 PM MDT Sat Jul 31 2021 UTZ101-010100- Great Salt Lake Desert and Mountains UT- 626 PM MDT Sat Jul 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOOELE COUNTY UNTIL 700 PM MDT... At 626 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 11 miles southeast of Clive, or 23 miles northwest of Dugway English Village...moving north at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible. Locations impacted include... Clive and Skull Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 4044 11273 4044 11308 4067 11320 4071 11275 TIME...MOT...LOC 0026Z 168DEG 9KT 4053 11299 ND
Special weather statement, Jul 31, 6:47 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
647 PM MDT Sat Jul 31 2021
UTZ101-102-115-010115-
Western Millard and Juab Counties UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-
647 PM MDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JUAB AND
SOUTHEASTERN TOOELE COUNTIES UNTIL 715 PM MDT...
At 646 PM MDT, National Weather Service Doppler radar indicated a
cluster of strong thunderstorms over Dugway English Village...moving
north at 10 mph.
Wind gusts up to 50 mph will be possible.
Locations impacted include...
Dugway English Village, Vernon, Skull Valley, Dugway Proving Ground
Test Range and Lofgreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio and
available television stations for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3992 11223 3991 11288 4044 11319 4044 11274
4021 11255 4011 11225
TIME...MOT...LOC 0046Z 168DEG 9KT 4023 11276
NDThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:07 PM MDT | Special Weather Statement | SLC | Tooele | 23 min |
| Jul 31, 6:09 PM MDT | Special Weather Statement | SLC | Washington | 51 min |
| Jul 31, 6:22 PM MDT | Flash Flood Warning | SLC | Washington | 4 hr |
| Jul 31, 6:26 PM MDT | Special Weather Statement | SLC | Tooele | 34 min |
| Jul 31, 6:58 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 32 min |
| Jul 31, 7:06 PM MDT | Special Weather Statement | SLC | 24 min | |
| Jul 31, 7:44 PM MDT | Special Weather Statement | SLC | 46 min | |
| Jul 31, 7:51 PM MDT | Special Weather Statement | SLC | Tooele | 39 min |
| Jul 31, 8:03 PM MDT | Special Weather Statement | SLC | Salt Lake | 27 min |
| Jul 31, 8:28 PM MDT | Special Weather Statement | SLC | Davis | 47 min |
| Jul 31, 8:30 PM MDT | Special Weather Statement | SLC | 30 min | |
| Jul 31, 8:43 PM MDT | Special Weather Statement | SLC | Davis | 32 min |
| Jul 31, 8:52 PM MDT | Special Weather Statement | SLC | Davis | 38 min |
| Jul 31, 9:11 PM MDT | Special Weather Statement | SLC | Davis | 49 min |
| Jul 31, 9:33 PM MDT | Special Weather Statement | SLC | Davis | 27 min |
| Aug 1, 3:21 AM MDT | Flash Flood Watch | SLC | Beaver, Carbon, Duchesne, Emery, Garfield, Iron and 13 more | 21 hr |
| Aug 1, 12:47 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Aug 1, 1:23 PM MDT | Areal Flood Advisory | SLC | Sevier | 112 min |
| Aug 1, 1:35 PM MDT | Flash Flood Warning | SLC | Wayne | 3 hr |
| Aug 1, 1:58 PM MDT | Flash Flood Warning | SLC | Duchesne, Wasatch | 3 hr |
| Aug 1, 2:52 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 38 min |
| Aug 1, 2:59 PM MDT | Areal Flood Advisory | SLC | Emery, Sevier | 2 hr |
| Aug 1, 3:25 PM MDT | Areal Flood Advisory | SLC | Iron | 11 min |
| Aug 1, 3:35 PM MDT | Flash Flood Warning | SLC | Iron | 3 hr |
| Aug 1, 3:47 PM MDT | Special Weather Statement | SLC | Iron | 43 min |
| Aug 1, 3:55 PM MDT | Special Weather Statement | SLC | Wayne | 50 min |
| Aug 1, 3:57 PM MDT | Special Weather Statement | SLC | Juab | 48 min |
| Aug 1, 4:11 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 34 min |
| Aug 1, 4:16 PM MDT | Special Weather Statement | SLC | Washington | 44 min |
| Aug 1, 4:50 PM MDT | Special Weather Statement | SLC | Tooele | 40 min |
| Aug 1, 5:04 PM MDT | Areal Flood Advisory | SLC | Iron, Washington | 116 min |
| Aug 1, 5:15 PM MDT | Special Weather Statement | SLC | Tooele | 30 min |
| Aug 1, 5:30 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 45 min |
| Aug 1, 5:31 PM MDT | Special Weather Statement | SLC | Piute | 44 min |
| Aug 1, 5:40 PM MDT | Special Weather Statement | SLC | Salt Lake | 50 min |
| Aug 1, 5:51 PM MDT | Special Weather Statement | SLC | Tooele | 39 min |
Nearby
Special Weather Statements in Utah, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.